Certain integrals analogous to Fourier integrals

M. H., Stone

Mathematische Zeitschrift (1928)

  • Volume: 28, page 654-676
  • ISSN: 0025-5874; 1432-1823

How to cite


Stone, M. H.,. "Certain integrals analogous to Fourier integrals." Mathematische Zeitschrift 28 (1928): 654-676. <http://eudml.org/doc/168049>.

author = {Stone, M. H.,},
journal = {Mathematische Zeitschrift},
pages = {654-676},
title = {Certain integrals analogous to Fourier integrals},
url = {http://eudml.org/doc/168049},
volume = {28},
year = {1928},

AU - Stone, M. H.,
TI - Certain integrals analogous to Fourier integrals
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 654
EP - 676
UR - http://eudml.org/doc/168049
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.